PDA

View Full Version : topa wellbutrin and being so sick



Guest
November 14th, 2006, 03:00 PM
guys, it has been a month now, went off the supplements when i got the topa, that was an experience it itself anyway, gradually went up to 100mg, and got off effexor and onto wellbutrin 450, and I am so sick it is inttolerable. if I am not vomitting, I am huddled over in pain, cannot eat, look exhausted, am bloated and can go days without a bowel movement, don't want to drink, don;t want to do anything, lost my cell phone 3 times in a month, could not find my car today. my life was better before. has anyone else experienced this. i am absolutely at my wits end. hellp, do the tapes, even the mom ones, take courses, exercise. etc. going to take the topa down to 50 a day and wellbutrin down to 300 g, I have a chemical imbaane depresson, not biplolar.

happycamper68
November 14th, 2006, 03:12 PM
HI there,
Wellbutrin left me so constipated I HAD to stop taking it, I was using enemas, I could get more graphic but i won't. It was just awful. The Wellbutrin I believe is what is making you feel physically sick I think, the topa is what is making you lose your cell phone as it makes you very forgetful and "topa dopa" at first. I would speak to your doc about switching to a different antidepressant, I swear I have taken many and that one had the worst side effects of all, for me anyway. Hang in there! The topa side effects will pass eventually. Poor thing!!

pansy
November 14th, 2006, 03:31 PM
Hi Unregistered

Hi Unregistered,

I am wondering, too, if the reason you feel sick is also due to the Effexor. That that's a hard drug to stop taking - lots of possible withdrawal side effects. Wellbutrin made my skin tingle, so I did not take it for long. Lexapro does not give me any trouble, but of course that might not be the anti-depressant for you. My psychiatrist said it was the best one in terms of the side effect profile. At any rate, it seems like you really need to talk to your doc and let him/her know just how intolerable these side effects are.

Also, regarding the topa dopa effect. Maybe your doc would prescribe a nootropic, which is one of the smart drugs that can be used to counteract the topa. I am not taking Topa now, but I bet there are others out there who would know the names of some candidate nootropics so you could research them.

Good luck,
Pansy

surfer2
November 14th, 2006, 04:28 PM
i recently tapered from xanax and i had a lot of withdrawal symptoms including constipation.i found that 1-3 tablespoons of milk of magnesia seemed to be the safest and most consistent.the body eliminates the magnesium so you may get some diareha.

try this link for info on withdrawal from ssri's it's mainly for paxil but there's a wealth of info on other AD's including effexor
paxilprogress : Paxil and Paxil Withdrawal Information (http://www.paxilprogress.org)

hope you get on the right track

Guest
November 16th, 2006, 11:43 AM
welbutrin xl made me sick (topamax)

I am taking topamax 400 a day. have been for 2 years with no side effects. Was recently put on welbutrin 300 and started getting very sick after 2 weeks of taking it. I had to stop, but mostly because the headpain and confusion were so bad. my doctor switched me to cymbata 30 and the first day I vomited, felt more deprssed, could not drink fluids or eat for over a day a half. Im now off anti-depressanits and just taking topamax. I am having withdrawls, such as I want to sleep all day and night now and not leave the house or do anything that involves energy. I was wondering why did you get off of effexor? Did It make you sick like welbutrin? Or have any of the same side effects? I would like to try something else, but I am scared that they are all going to react to my body the same way.

pansy
November 18th, 2006, 02:45 AM
Wellbutrin users?

Sorry guys, I no longer take Wbutrin. However, does the dose mentioned above seem excesssive to you all?
Thanks,
Pansy

YoungAtHeart
November 18th, 2006, 07:23 AM
I think that a dose of 300mg a day is fairly standard for Wellbutrin XR. However, conservative physicians and/or psychiatrists recommend titrating up on most antidepressants just as you would titrate up on topamax, and will start at 75 mg. wellbutrin and move up from there. If one started at the dose of 300 mg, I wouldn't wonder that it was intolerable at first. The same with cymbalta, a useful, but powerful drug; many people can't tolerate 30mg to begin with, but can start at 15 and move up to 30 after a bit. Side effects are much reduced by going up on the dosage slowly.

I haven't heard of anyone on 450mg. of Wellbutrin XR.

I've also heard some stories of great difficulty coming off of Effexor.

Good luck.
Kathy

surfer2
November 18th, 2006, 02:46 PM
how fast did you come off effexor?
these drugs are not to be fooled around with
did you get any help from the paxil site?
please be aware that you are dealing with your mental health
treat this with extreme caution

AtlantaJJ
November 28th, 2006, 05:22 PM
pansy wrote: Sorry guys, I no longer take Wbutrin. However, does the dose mentioned above seem excesssive to you all?
Thanks,
PansyThat was a very high dose. I take 150 mg each day and it helps me with my concentration and alertness at work. I was taking 300 mg but it was making me jittery. 150 works well for me.

zampa75
December 4th, 2006, 12:53 AM
I read your threads guys and consider myself very lucky since I could get off effexor without any single withdrawal effect, on the contrary the beginning was pretty hard, a lot of nausea and felt like an iron hand was holding my stomach, could not stand still:wow: , but getting off it was no problem.....i was on 450 mg of wellbutrin for a single week and was so jittery - but really SOOOOOO MUCH - I could not work, I was not able to control my hands and fingers, they moved without me wanting them to, so my doc cut it back...........after a while I slowly went back to 300mg Wbutrin, little by little, and now feel great, no side effects........guess I am very lucky, take care guys